# SDR SWAA2021081618859

- Difficulty date: September 23, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUT PLATE HOLES BETWEEN BS747 AND BS767 RBL21 WL156 / EVALUATED CORROSION ON ACB RH FLOOR TO SIDEWALL SUPPORT; REMOVED; .015' FROM ORIG .040'; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2. LOCATED AND DRILLED; AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT; BS727-767 R/H; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A7500.
